# SDR SWAA2023010480313

- Difficulty date: December 10, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER MID SPAN T/E PANEL 661BB HAS BULGING FASTENER HOLES SHOWING CRACKS,  VIEWED FROM INNER SKIN.   PREPARED PANEL #661BB AT DAMAGED AREA FOR REPAIR IAW SRM 51-70-04-2R-9 PARA 4.C.   REPAIRED DAMAGED FASTENER4S HOLES RT WING LOWER MID SPAN T/E PANEL IAW SRM 51-70-04-2R-9 PARA 4. E; L M AND P.  PAINTED REPAIR AREA IAW SRM 51-70-04-2R-9 PARA 4 P.
